# SDR UHLA2013102300554

- Difficulty date: October 23, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N857RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000079
- Aircraft time: 24,623 hours, 14,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE PATH LIGHTS IN FIRST CLASS, DO NOT TAKE CHARGE FROM NORMAL ACFT LIGHTING.  INSTALLED TWO NEW EMERGENCY LIGHTS  IN FWD CABIN RT SIDE OF AISLE IAW AMM 33-50-21, OPS CHECK GOOD.
